MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø 54/28

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø 54/28
Model Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2022: lot 2109551: 110 items manufactured and released on 09-sept-2021.Expiration date: 2026-08-25.No anomalies found related to the problem.To date, 77 items of the same lot have been sold without any similar reported event.Other device involved: batch review performed on 06 april 2022: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot 2100261: 130 items manufactured and released on 04-may-2021.Expiration date: 2026-04-19.No anomalies found related to the problem.To date, 75 items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 3 months and a half after primary the surgeon performed a washout and revised the head and liner and the surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM 01.26.2854MHC DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14250701
Report Number3005180920-2022-00303
Device Sequence Number19944712
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model Number01.26.2854MHC
Device Catalogue Number01.26.2854MHC
Device Lot Number2109551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale